It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-10-2004, 08:14 PM   #1
Member
(male)
 
Join Date: Mar 2004
Posts: 71
bcruth5 HB User
Oxycodone w/d's and stomach problems

I have been taking small doses of oxycodone almost everyday for the past year. I only take 5 to 10 mgs per day. My last Rx just ran out and I need to quit, but I am having constant diarrhea. I took my last pill yesterday and the stomach trouble stated the next day. I have been taking Immodium with no success. I am on the verge of placing an internet order for a new Rx. I cannot work if I have to be in the restroom all day! What can I do besides restart the drugs?

 
Sponsors Lightbulb
   
Old 05-10-2004, 08:21 PM   #2
Senior Member
 
Join Date: Apr 2004
Location: houston texas
Posts: 114
dschne HB User
Re: Oxycodone w/d's and stomach problems

keep going and dealing with it just ordering more will prolong the w/d,s keep taking the imodium drink lots of fluid and fight it . If you dont you will keep getting more and more and taking higher doses and it never ends it is impossible and you will have to face w/d,s of some kind some time or another your decision on doing it now or later and later it will be worse..
__________________
daniel

 
Sponsors Lightbulb
   
Old 05-10-2004, 08:30 PM   #3
Junior Member
 
Join Date: Nov 2003
Posts: 22
lastyls HB User
Re: Oxycodone w/d's and stomach problems

YES~ Stop now,,,,,,,,!!!! You will get over this 'bug' in the next 24 hrs. just keep taking the immodium,,,,,,,,sometimes you HAVE to take more than 2 at a time AND MORE than 4 a day! Please keep taking it and get off Oxycodone now,,,,while it's NOT BAD

 
Old 05-11-2004, 09:08 AM   #4
DCV DCV is offline
Veteran
(male)
 
Join Date: Dec 2003
Location: USA
Posts: 340
DCV HB User
Re: Oxycodone w/d's and stomach problems

Getting the runs is a sign that your body has become dependant on the Oxy and is going through withdrawls. Beleive me, I know, I've been through it about a hundred times. It takes about seven days or so for all withdrawl symptoms to dissapate, but the first two to three days are a real downer. I sympathize......hang in there.

 
Old 05-11-2004, 09:41 AM   #5
Senior Member
 
Join Date: Nov 2003
Location: california
Posts: 121
jenny1973 HB User
Re: Oxycodone w/d's and stomach problems

Hang in there! Don't order more more. Just wait it out..there is a light at the end of the tunnel I can assure you. Can you take a couple days off of work?? Everyday responsibilitys can make this seem impossible, but it can be done. Stay strong!!
Jenny

 
Old 05-11-2004, 12:09 PM   #6
Inactive
(male)
 
Join Date: May 2004
Location: the South
Posts: 667
windysan HB User
Re: Oxycodone w/d's and stomach problems

Deal with the crapper. The oxys will multiply and soon you won't have a job, family, car, house, or soul. Get off the oxys....NOW. Thank god your doses were low.

kick it

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
is oxycontin and oxycodone the same thing maria279 Pain Management 23 05-01-2010 12:05 AM
what's the difference between oxycodone/percocet and oxycontin? kim32 Pain Management 6 05-01-2010 12:03 AM
Is it okay to take oxycodone 30mg after 90mg Methadone yesterday? sugareee Drug Interactions / Side Effects 6 10-16-2009 09:41 AM
Taper from oxycodone - round 3 NotPerky Addiction & Recovery 74 08-05-2009 07:02 PM
Oxycodone scare for 3 years, feeling awful now, dizzy, lightheaded, foggy tbreeze27 Pain Management 23 01-29-2008 12:14 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!